# SDR ALGA095348

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N2155Z
- Make and model: Bell 206B-3
- Aircraft serial: 3476
- Aircraft time: 13,479 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A4718
- Condition: Flaking
- Location: Main Rotor
- Part time: 3,237 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TRAILING EDGE EXTRUSION EXFOLIATED AT STA. 178.00.  REMOVED BLADE FROM SERVICE.
